Hi everyone, I’m new to this forum and this is my first post. A little back story, I was diagnosed with low T (290) when I was 27 years old. I had all the symptoms, low libido, low energy, no drive etc… my doctor at the time said because my free T was normal that everything was fine. It was 44 and the cutoff was 40.
Fast forward 7 years and I just couldn’t take the symptoms and I signed up for an online trt clinic and was prescribed 160mg test C and anastrozole injections once a week. After 8 weeks I felt amazing but I had these weird aches all over which I think is from the anastrozole. Anyway my blood work came back with tt at 981 and free t wasn’t measured but my hematocrit came back at 54 and the clinic said I needed to donate blood. I live in Hawaii and there was no blood drives at the time so the clinic told me to STOP trt and let my hematocrit settle back down. After 6 weeks my tt was at 91 and I felt like shit but my hematocrit was back to 51.
I was angry at the clinic for making me stop instead of prescribing me a therapeutic phlebotomy (there suppose to be doctors) but they refused and made me stop instead. So I cancelled my membership and got back all the money I could. I then went to my primary care and explained everything and I think his ego took over and he didn’t want me seeing “another doctor” so he said he’ll prescribe me the test C.
I read a lot of forums and watched a lot of videos and decided that dropping my dose to 140mg split twice a week with no estrogen blocker would be better. So I’m currently back on trt at that dosage and it’s been 8 weeks.
Here’s my question, when I was on 160 once a week I felt like super man and I was injecting into quads with 1 inch 25g. When I restarted I went back to quads and felt good within 2 weeks but not like before. Then I switched to injecting with 1/2 insulin syringe into my delts. The thing is when I inject into my delts I feel nothing, no libido, nothing. As if I’m not taking test at all.
Anyone else notice that injection site makes a big deference with effect?